# SDR IPXA10561168

- Difficulty date: July 5, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4004172A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, WHILE WORKING CARD NR 879181 FOUND CHAFE ON RT WING NR 8 SLAT T/E WEDGE LOWER SURFACE AT INBD MAIN TRACK OUT OF LIMITS REQUIRING REPAIR.  REPAIRED CHAFE ON R/W NR 8 SLAT T/E WEDGE LOWER SURFACE AT INBD MAIN TRACK IAW SRM 51-70-10 AND EO 757-5750-38797-A.
